The Wavelet Digest Homepage
Return to the homepage
Help about the Wavelet Digest mailing list
About the Wavelet Digest
This website was frozen December 31, 2012
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Latest Issue

Contents: Journal of Fourier Analysis and Applications: Volume 17, Issue 5
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Ben Cronin (

PostPosted: Tue Oct 11, 2011 8:42 pm    
Subject: Contents: Journal of Fourier Analysis and Applications: Volume 17, Issue 5
Reply with quote

Journal of Fourier Analysis and Applications
Volume 17, Issue 5 (October 2011)

Table of Contents:

* Hyperbolic Wavelets and Multiresolution in H^2(T) \ Margit Pap

* Optimal Embeddings of Spaces of Generalized Smoothness in the Critical Case \ Susana D. Moura, Júlio S. Neves & Cornelia Schneider

* Convergence and Stability of the Calderón Reproducing Formula in H^1 and BMO \ Michael Wilson

* Finite Frame Varieties: Nonsingular Points, Tangent Spaces, and Explicit Local Parameterizations \ Nate Strawn

* Weak-Type Inequality for Conjugate First Order Riesz-Laguerre Transforms \ L. Forzani, E. Sasso & R. Scotto

* Exponential Riesz Bases, Discrepancy of Irrational Rotations and BMO \ Gady Kozma & Nir Lev

* Paley–Wiener Functions with a Generalized Spectral Gap \ N. Blank & A. Ulanovskii

* Square Integrable Group Representations and the Uncertainty Principle \ Hans-Georg Stark & Nir Sochen

* Spectral Multipliers for Multidimensional Bessel Operators \ J. J. Betancor, A. J. Castro & J. Curbelo

* On Approximate Spectral Factorization of Matrix Functions \ Lasha Ephremidze, Gigla Janashia & Edem Lagvilava

* Null-controllability of a Hyperbolic Equation as Singular Limit of Parabolic Ones \ Sorin Micu, Jaime H. Ortega & Ademir F. Pazoto

* Refinable Functions with Exponential Decay: An Approach via Cascade Algorithms \ Rong-Qing Jia & Song Li

* Dispersive Properties for Discrete Schrödinger Equations \ Liviu I. Ignat & Diana Stan

* Hardy Spaces on R^n with Pointwise Variable Anisotropy \ Shai Dekel, Pencho Petrushev & Tal Weissblat

For ordering information, future Table of Contents alerts, as well as electronic back issues, please visit:

Most recent Special Issue:
Volume 15, Issue 5 (October 2009): Special Issue dedicated to Wolfgang Dahmen on the occasion of his 60th birthday \ Guest Editors: Stephan Dahlke, Reinhard Hochmuth, Siegfried Müller, and Karsten Urban
All times are GMT + 1 Hour
Page 1 of 1


This page was created in 0.022943 seconds : 15 queries executed : GZIP compression disabled